View Full Version : Questioning Taking My Vyvanse


ryryrondo
03-26-11, 07:54 PM
Hey, so im a college student.. and started taking vyvanse about two months just to focus on school work. The problem is that I don't like how it alters how I think about everyday things, the anxiety, and it makes me feel like I just want to be alone, as in, by myself in a dark room. Sure, it helps me focus.. but the side effects may just be making things worse! I have never before taken any sort of medicine other than antibiotics and allergy medicine.. but is there anything else I can take? adderoll? Thank you

Werl
03-27-11, 12:37 AM
There are many different meds. Sometime a combo is best, for example I take 76mg of Concerta and some Welbutin. All meds effect different people differently. All the best.

Michiko74
03-27-11, 12:26 PM
Speak to your doctor. Ask if these are temporary side effects, or whether he/she needs to prescribe you on something else.

Creator
05-29-11, 04:57 PM
What Michiko said, you gotta be patient and try out other meds if you want them too work I guess.

kirby1
07-23-11, 08:01 PM
I am exactly like Werl. I am taking Celexa and Intuniv. I get tics when I'm anxious and can't focus. (mostly in school). I wish I could get off the adhd drugs. I hate how they make me feel